| Model Number |
60005 |
| Medical Device Problem Code |
Optical Decentration (1360)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
02/05/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient was implanted with the light adjustable lens (lal, sn (b)(6), +16.0d).On postoperative exam, the lal was noted to be decentered.A secondary procedure was successfully performed (b)(6) 2026 to reposition the lal.